# SDR USAA040610

- Difficulty date: September 20, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N334US
- Make and model: Boeing 737301
- Aircraft serial: 23231
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 51,552 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FUSELAGE SKIN CRACKED 1.2 INCH, STRINGER 18R AT STATION 749.  INSTALLED DOUBLER IAW SRM 53-00-01 FIG 229.  (M)
